Подписаться
John Lenz
John Lenz
Research Assistant Professor, University of Illinois at Chicago
Подтвержден адрес электронной почты в домене math.uic.edu - Главная страница
Название
Процитировано
Процитировано
Год
Spectral extremal problems for hypergraphs
P Keevash, J Lenz, D Mubayi
SIAM Journal on Discrete Mathematics 28 (4), 1838-1854, 2014
592014
The poset of hypergraph quasirandomness
J Lenz, D Mubayi
Random Structures & Algorithms 46 (4), 762-800, 2015
412015
Eigenvalues and linear quasirandom hypergraphs
J Lenz, D Mubayi
Forum of Mathematics, Sigma 3, e2, 2015
372015
On the Ramsey-Turán numbers of graphs and hypergraphs
J Balogh, J Lenz
Israel Journal of mathematics 194, 45-68, 2013
232013
Some exact Ramsey–Turán numbers
J Balogh, J Lenz
Bulletin of the London Mathematical Society 44 (6), 1251-1258, 2012
222012
Eigenvalues of non-regular linear quasirandom hypergraphs
J Lenz, D Mubayi
Discrete Mathematics 340 (2), 145-153, 2017
192017
Perfect packings in quasirandom hypergraphs I
J Lenz, D Mubayi
Journal of Combinatorial Theory, Series B 119, 155-177, 2016
162016
Hamilton cycles in quasirandom hypergraphs
J Lenz, D Mubayi, R Mycroft
Random Structures & Algorithms 49 (2), 363-378, 2016
122016
On the chromatic thresholds of hypergraphs
J Balogh, J Butterfield, P Hu, J Lenz, D Mubayi
Combinatorics, Probability and Computing 25 (2), 172-212, 2016
102016
Uniquely c 4-saturated graphs
J Cooper, J Lenz, TD LeSaulnier, PS Wenger, DB West
Graphs and Combinatorics 28 (2), 189-197, 2012
102012
Mantel's theorem for random hypergraphs
J Balogh, J Butterfield, P Hu, J Lenz
Random Structures & Algorithms 48 (4), 641-654, 2016
82016
Multicolor Ramsey numbers for complete bipartite versus complete graphs
J Lenz, D Mubayi
Journal of Graph Theory 77 (1), 19-38, 2014
82014
Complete minors, independent sets, and chordal graphs
J Balogh, J Lenz, H Wu
Discuss. Math. Graph Theory. vol 31(4). 2011. 639-674, 2009
82009
Eigenvalues and quasirandom hypergraphs
J Lenz, D Mubayi
arXiv preprint arXiv:1208.4863 51, 2012
72012
The poset of hypergraph quasirandomness. accepted in Random Structures and Algorithms
J Lenz, D Mubayi
5
Hypergraphs with zero chromatic threshold
J Balogh, J Lenz
Graphs and Combinatorics 32, 1249-1262, 2016
32016
Extremal graph theory: Ramsey-Turán numbers, chromatic thresholds, and minors
JE Lenz
University of Illinois at Urbana-Champaign, 2011
22011
Counting Cycles to Efficiently Certify Sparse Hypergraph Quasirandomness
J Lenz, D Mubayi
2013
On the Chromatic Thresholds of Hypergraphs
JBJBP Hu, J Lenz, D Mubayi
2011
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–19